# SDR SWIA201128788

- Difficulty date: December 4, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 21,862 hours, 18,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL FLOOR EMERGENCY LIGHT STRIPS AND EMERGENCY EXIT SIGN BY LEFT EXIT DOOR ARE INOPERATIVE.  (SERVICE)  REPLACED NR 2 INVERTER FOR EMERGENCY LIGHTS.
